[Hamiltoniens anisotropes asymptotiquement périodiques]
Nous construisons une
We construct a
Accepté le :
Publié le :
Olivier Rodot 1
@article{CRMATH_2002__334_7_575_0, author = {Olivier Rodot}, title = {On a class of anisotropic asymptotically periodic {Hamiltonians}}, journal = {Comptes Rendus. Math\'ematique}, pages = {575--579}, publisher = {Elsevier}, volume = {334}, number = {7}, year = {2002}, doi = {10.1016/S1631-073X(02)02301-4}, language = {en}, }
Olivier Rodot. On a class of anisotropic asymptotically periodic Hamiltonians. Comptes Rendus. Mathématique, Volume 334 (2002) no. 7, pp. 575-579. doi : 10.1016/S1631-073X(02)02301-4. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02301-4/
[1] Über die Quantenmechanik der Elektronen in Kristallgittern, Z. Phys., Volume 52 (1928), pp. 555-600
[2] M. Damak, V. Georgescu,
[3] Scattering theory for systems with different spatial asymptotics on the left and right, Comm. Math. Phys., Volume 63 (1978), pp. 277-301
[4] Expansion in eigenfunctions of an equation with periodic coefficients, Dokl. Akad. Nauk SSSR, Volume 73 (1950), pp. 1117-1120 (in Russian)
[5] V. Georgescu, A. Iftimovici,
[6] V. Georgescu, A. Iftimovici,
[7] Scattering for step-periodic potentials in one dimension, J. Math. Phys., Volume 31 (1990) no. 9, pp. 2181-2191
[8] Eigenfunction Expansions Associated with Second Order Differential Equations, Clarendon Press, Oxford, 1962
Cité par Sources :
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier